# SDR AALA201705159032

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 9,035 hours, 2,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6367
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BROUGHT THROTTLES UP TO .5 EPR AFTER BEING CLEARED FOR TAKEOPF AND RECEIVED ECAM MESSAGE OF HYDRAULIC SYSTEM RESERVOIR OVERHEAT. WHEN THROTTLES BROUGHT BACK ECAM WENT AWAY. REJECTED TAKEOFF - YELLOW HYDRAULIC RESERVOIR OVERHEAT MESSAGE ON ECAM. MAINTENANCE REPLACED CHECK VALVE PER TSM 29-13-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
